# SDR FDEA201412194152

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 93,461 hours, 28,298 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Out Of Position
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT COURIER SEAT O2 MASK DOES NOT TEST.  AMM SMP UPON INSPECTION OF NR 1 COURIER MASK, FOUND    OXYGEN LINES IMPROPERLY STOWED.  STOWED MASK & LINES IAW AMM 35-11-00-2-99.  SYS OPERATES NORMALLY IAW AMM 35-11-00-5.  NO LEAKS OR DEFECTS NOTED AT THIS TIME.
